# SDR CALA2023061601863

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 99,290 hours, 10,002 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Steering Sys
- Part number: 27325090001
- Part serial: NA
- Condition: Failed
- Location: E/E
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GEAR CONFIG WARNING ON TAKEOFF NO STATUS MX MSG NOTED. PERFORMED PSEU SYSTEM TEST, TEST PASSED. NO DEFECTS NOR FAULTS NOTED AT THIS TIME. ADD EMP:U346520 REF MM 32-08-00-730-801.
